# SDR SWAA2022030805823

- Difficulty date: April 12, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 48,668 hours, 28,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LH AFT MOST CAPSTRIP BETWEEN SIDEWALL AND FLOOR PANEL HAS CORROSION ON BOTTOM SURFACE. / REMOVED AND REPLACED CORRODED CAPSTRIP WITH NEW CAPSTRIP PART # 453A1611-10.CAPSTRIP TO BE INSTALLED ON FWD CARGO COMPARTMENT LINERS TASK #725-052-00-01.
